MathSciNet Relay Station
MathSciNet bibliographic data
MR2576040 44A10 (34A25 35A22 35C05)
Kılıçman, Adem; Eltayeb, Hassan A note on integral transforms and partial differential equations. Appl. Math. Sci. (Ruse) 4 (2010), no. 1-4, 109–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement